# SDR JJBA351PH331300

- Difficulty date: April 30, 2011
- Submitted: May 1, 2011
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 28,650 hours, 39,482 cycles
- Engine: Pwa PW123
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSP, AIRCREW NOTICED THE EMERGENCY PATH LIGHTING AT ROW 1 WAS INOPERATIVE.  GROUND MX CREW RESECURED THE CONNECTOR TO THE INOPERATIVE STRIP LIGHT SEGMENT.  OPS CHECK WAS PERFORMED, SYS CHECKED SATISFACTORY.  ACFT RETURNED TO FLIGHT STATUS.
